On linear transformations of bounded sequences-III

Iyengar, K. S. K. (1938) On linear transformations of bounded sequences-III. Proceedings of the Indian Academy of Sciences - Section A, 8 (2). pp. 135-144.

[img] Text (FULL TEXT)
0135-0144.pdf - Published Version
Restricted to Repository staff only

Download (336kB)
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....
Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Dhruva Kumar
Date Deposited: 07 May 2021 06:31
Last Modified: 07 May 2021 06:31
URI: http://eprints.uni-mysore.ac.in/id/eprint/14154

Actions (login required)

View Item View Item